# SDR HNAA2010082600195

- Difficulty date: July 29, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 45,438 hours, 50,148 cycles
- Engine: Pwa PW120A
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BOTH GLIDE SLOPES OPERATED NORMALLY AND LOCALIZERS SHOW ACFT LT OF RUNWAY.  HAD TO USE WET COMPASS FOR HEADING DIRECTION.  PERFORMED OPS CHECK OF BOTH ILS SYS WITH TEST EQUIPMENT, OPS NORMAL AT THIS TIME.
